# SDR AC2A2023050213901

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 8,680 hours, 16,885 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 3G6230L01851
- Part serial: NA
- Condition: Torn
- Part time: 13 hours, 19 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEW DESIGN SWASHPLATE BOOT  P/N 3G6230L01851 SEPARATED AND TORE AFTER 13.3 HOURS OPERATING TIME. BOOT WAS REMOVED AND SPLIT BOOT P/N 3G6230A06231 WAS INSTALLED.
